Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


fatigue-not anemic
Jan 12, 2004

I have been positive for 11 years with no hiv related illnesses. For the past year I have been experiencing fatigue worse so over the past six months or so.I am not diabetic or anemic. All of my blood work results have come back "normal". I was taken off of my hiv meds to eliminate that being the cause. After four months I am still fatigued. I do have "mild" neuropathy(burning feet and numb toe). MY question is what could be causing the fatigue? My hiv doctor is scratching her head and saying dunno.

Response from Dr. Henry

I assume you have OK hormone levels (thyroid, testosterone and perhaps others such as DHEA/cortisol) without any depression??? If all of that OK and a general history and physical doesn't shed any light on the cause and your HIV doc is stumped I may be stumped too! Some patients seem to benefit from some alternative therapies as discussed on Healing HIV my Jon Kaiser or at the www.daair.org website. KH



Previous
spontaneous coronary artery dissection in HIV + Pt.'s
Next
Cofactors?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement